# SDR 9JLA2021111015744

- Difficulty date: November 2, 2021
- Submitted: November 10, 2021
- Operation: Air carrier
- Aircraft: N212CE
- Make and model: Cessna 560XL
- Aircraft serial: 5605639
- Aircraft time: 4,632 hours, 2,997 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Solenoid
- Part number: 183238001
- Condition: Failed
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAINTENANCE TEAM FOUND THAT THE LEFT THRUST REVIEWER INTERMITTENTLY WILL NOT ALLOW THRUST LEVER TO ADVANCE ENGINE POWER AFTER THRUST REVERSER IS DEPLOYED. TROUBLESHOOTING FOUND LEFT THRUST REVERSER INTERLOCK SOLENOID NOT ACTIVATING . REMOVED THRUST REVERSER INTERLOCK SOLENOID AND INSTALLED NEW UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
